Noncommutative Two Dimensional Gravities

Balachandran, A. P. and Govindarajan, T. R. and Gupta, Kumar S. and Kürkçüoğlu, Seçkin (2006) Noncommutative Two Dimensional Gravities. Classical and Quantum Gravity, 23 (20). pp. 5799-5810. ISSN 0264-9381

Share Twitter Facebook Email


Download (206kB) | Preview
Official URL:


We give formulations of noncommutative two dimensional gravities in terms of noncommutative gauge theories. We survey their classical solutions and show that solutions of the corresponding commutative theories continue to be solutions in the noncommutative theories as well. We argue that the existence of “twisted” diffeomorphisms, recently introduced in [1], is crucial for this conclusion.

Item Type: Article
Divisions: School of Theoretical Physics > Preprints
Date Deposited: 05 Oct 2017 19:31
Last Modified: 16 Jul 2018 10:18

Actions (login required)

View Item View Item


Downloads per month over past year